Jump to content
Important Survey - Please Participate ×

Bruising


[Do...]

Recommended Posts

Hello everyone,

 

I just recently started tapering off of Klonopin (a little too fast, from 1 mg to .5 per doctors orders, but I can't do anything until I find another psychiatrist).  About the 2 week mark, I started bruising like crazy.  Everything touching me is turning into a bruise, and rubbing my spasming muscles has left me looking like a punching bag.  Is this common?  I read that klonopin can affect your platelets and white blood cell count, but I have no idea if this is one of those extremely rare things, or if it is common?  Any suggestions to help with the bruising?  (I realize of all the withdrawal symptoms, this one seems trivial, but I already look like a zombie and feel half dead, I don't want people thinking I'm injuring myself).  Thanks for any info.

 

                                                                                            -Dolphin

Link to comment
Share on other sites

×
×
  • Create New...